# SDR SVB2004F00000

- Difficulty date: January 12, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N31SV
- Make and model: Beech B200
- Aircraft serial: BB1514
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Part time: 6,108 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON JAN 6, 2004 AIRCRAFT DEPARTED, ABOUT 10 MILES OUT THE PILOT NOTICED A RT ENGINE CHIP LIGHT.  PILOT RETURNED TO DEPARTURE AND MADE AN UNEVENTFUL LANDING.  AFTER INSPECTION OF THE CHIP DETECTOR BY MAINT IT WAS FOUND TO HAVE A PIECE OF GEAR TOOTH ON IT.  FURTHER INSPECTION OF ENGINE OIL FILTER FOUND TO HAVE METAL AND BRASS.  ENGINE BEING REMOVED AND TO BE SENT FOR REPAIRS.
